Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topomax klyates79

Posted by headachequeen on August 9, 2005, at 22:31:29

In reply to Re: topomax, posted by klyates79 on August 9, 2005, at 22:10:58

> today is my first day taking topamax strictly for weight loss....is there anyone else taking topamax for that purpose and if so how long have you been taking it and how much weight have you lost

Heavens above!! Weeks and weeks of no activity and suddenly there is someone out there <g>
I have no experience with Topamax for weight loss alone, so stricctly speaking I should not be speaking, but since I started using Topomax have lost something in the region of seventy pounds...

Over the years of trying to deal with this epilepsy nonsense I had gained a lot of weight I really didn't want or need, some of the meds I was given were surefire weight add-ons ...
when I was married I weighed less than one hundred pounds, so that my husband used to joke that he married me because someone had to take me home and feed me...
and I would counter that he did too good a job of it.
with the help of the topomax and whatever it does I am now in control of the seizures and migraines and have left the weight for someone else to deal with... let some other anorexic put it to good use is my theory...

I have been using topomax for almost three years now..
the trick is to start topomax slowly...
and to wait between two and three weeks before increasing the dosage...
I found that it was best to start with evening dosages.. as in follow the neurologist's directions (duh) and then when I had reached half of the target dose over a period of weeks, start the next half in the morning, again starting slowly...

Instead of following the directions on the brochure he gave me, I started with 25 mg in the mornings and was really ill for a while... so much for basic intelligence... sigh...
when I read the destructions life became much simpler <s>
and drink lots of water with it...
that helps your kidneys to deal with any build up of toxins that might hang around...
good luck
kat


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:headachequeen thread:5053
URL: http://www.dr-bob.org/babble/20050803/msgs/539838.html